# SDR ABXA040132

- Difficulty date: March 15, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 37,148 hours, 40,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL CRACK IN AFT PRESSURE BULKHEAD AT RIGHT UPPER CORNER OF VENTRAL DOOR CUT OUT.  REPAIRED AREA IAW REA D953-49498MR.
